Pain from internal bleeding

Hello I hope you are all going well and having a nice week.

I fall in my bathtube 3 weeks ago, and I had/have an internal bleeding in the leg.

I was in the hospital and so my hematologist there. On his advice I stop coumadine and started clexane at an under-optimum level.

Since my hemoglobin is starting to move back toward the normal level (at the speed it take another 7-10 to get there)

With this there are number of problems:

I have lesions in my retines caused by too hyper coagulation. For the moment these lesions are reversible and he advice to quickly return to increase the dose of clexane or return to coumadine as soon as possible. My hematologist is opposed and want to do it slowly.

The second problem are that most of the day I feel very tired, strength less and dizzy. I know this. And it appends more often to me when my INR is too low. Except increasing clexane or add coumadine, is there any med that can help with it?

The third is a very strong pain in the leg. The pain killers I have been (Optalgin &, Rokacet) given are not helping and I stopped taking them. If something similar happened to you, did you get a pain killer who helped?

3 Replies

oldestnewest
  • It is clear to me that your situation is currently complicated and it is vital that you are medically supervised until things improve, please do go back to your consultant or hospital if things do not improve, this is important. MaryF

  • Thank you MaryF

    there are clear signs that things are improving slowly. The leg is less swollen, hemoglobin is going up (from 7.5 last week it was up 9.9 yesterday). The instruction i get is that if anything get worse to go back to the hospital. And I am in constant contact with some of my consultants (including my hematologist)

  • Just a small update...

    The bleeding was stopped two weeks ago. I am still tired and I still have pain in my leg but I am getting better everyday.

    Two days ago I have started Coumadin. This event is getting behind me.

You may also like...